标题:QUANTITATIVE PROPERTIES OF MEROMORPHIC SOLUTIONS TO SOME DIFFERENTIAL-DIFFERENCE EQUATIONS
作者:Wang, Qiong; Han, Qi; Hu, Peichu
作者机构:[Wang, Qiong; Hu, Peichu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Qiong] Univ Calif Irvine, Dept Math, Irvine, CA 更多
通讯作者:Han, Q
通讯作者地址:[Han, Q]Texas A&M Univ, Dept Math, San Antonio, TX 78224 USA.
来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
出版年:2019
卷:99
期:2
页码:250-261
DOI:10.1017/S0004972718001247
关键词:differential-difference equations; delay differential-difference; equations; Painleve equations; entire and meromorphic solutions
摘要:We investigate several quantitative properties of entire and meromorphic solutions to some differential-difference equations and generalised delay differential-difference equations. Our results are sharp in a certain sense as illustrated by several examples.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85062287275&doi=10.1017%2fS0004972718001247&partnerID=40&md5=a12764014826593ca288e9b8f580e4ab
TOP